Confluent A-Hypergeometric functions and rapid decay homology cycles

Alexander Esterov, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We study confluent A-hypergeometric functions introduced by Adolphson. In particular, we give their integral representations by using rapid decay homology cycles of Hien. The method of toric compactifications introduced in our previous works will be used to prove our main theorem. Moreover we apply it to obtain a formula for the asymptotic expansions at infinity of confluent Ahypergeometric functions.

Original languageEnglish
Pages (from-to)365-409
Number of pages45
JournalAmerican Journal of Mathematics
Volume137
Issue number2
DOIs
Publication statusPublished - 2015
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Confluent A-Hypergeometric functions and rapid decay homology cycles'. Together they form a unique fingerprint.

Cite this